# SDR UPS04242680

- Difficulty date: June 16, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19357
- Aircraft time: 62,960 hours, 48,304 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C PULLED RIVETS & BULGE ON RT STAB LWR SKIN APPROX 4 INCHES FROM REAR SPAR AND AT STAB STA 66 APPROX.  REPAIR CARRIED OUT IAW SRM 51-30-02, 55-10-3 FIG 3, 51-10-1 & MM 51-20 -01 & 27-30-51.
